# SDR SCNA20201117328

- Difficulty date: November 6, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP PANEL 653ET HAS DAMAGED HONEYCOMB ON LOWER SURFACE.  REPAIRED DAMAGE TO HONEYCOMB ON LOWER (INNER) SURFACE OF RT WING INBOARD FLAP PANEL 653ET, PER SRM 51-70-10-2R-4.
